# SDR SWAA2015102345259

- Difficulty date: September 19, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 5971098
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY SUPPORT ANGLE CRACKED, BETWEEN BS 832 - 842, LONGERON 30.  R & R ANGLE IAW DWG.
